My photo
The Chemistry of everyday life, an HIV blogger. Twitter: @tcghiv | Email: tetrahydroziline@gmail.com

Shit Happens

Recent events and happenings makes me feel so sad, depressed, no sense of belonging, confused, lonely and bothered. I don't wanna elaborate more on each coz they will surely make me look dramatic. Ayoko na ng drama sa buhay, I have a serious health condition and here am I, making it worse. Pero I can't help it. Of course, a normal rational being will always feel a roller coaster-kind of emotions.

Do bad luck comes in 3? Well, this is more than Bad Luck.. As the title goes, Shit happens.

I'll try to enumerate some.

1. ARV side effects are not really getting me in the right track.
I'm having a hard time being a productive guy, I'm really good with Time Management skills but instead of splitting myself up, I'd rather sleep early. Do nothing and stay at home. This is not good.

2. A recent break up, well. It's not really a big deal for me but the Paradigm Shift is causing my trouble.

This is a chain reaction thing... coz,

1/2a. wala na kong constant na kausap, I dont have a bunch of friends to mingle with. I can't join my officemates on late night gimiks since Efavirenz will start to kick head off. I need to go straight sa bahay kasi gegewang ako sa hilo.

1/2b. I spend the weekend on myself, sanay naman na ko even before, doing things alone. but the Paradigm Shift. I try to ask my friends out, I texted them pero walang reply, they're too busy to meet me up, may isa nagpapalibre pa.
Naiisip ko tuloy, baka naman ayaw nila ako makita kasi they know I'm sero-positive.

1/2c. Personal obligations and liabilities are on. I wont elaborate on this na.

I know this is ranting again. Ewan ko ba.

Dapat sanay na ko dito eh. I was raised and left as an independent person!
Only child, no siblings, no brothers nor sisters, not even a relative na ka-close. I'm not close to my mom, so hindi ako pala share ng kwento or anything to her. My dad was long gone.

Just me. Myself.

I need to move forward. I won't look back.

10 comments:

Jesse { Saturday, August 7, 2010 at 1:34:00 AM GMT+8 }
You know I'm still here..Kaibigan mo pa din naman ako di ba?
davidrockens { Saturday, August 7, 2010 at 5:57:00 AM GMT+8 }
na-sad naman ako dun sa mga friends mo.. pero baka tyempong busy din talaga sila
Ex Jason { Saturday, August 7, 2010 at 4:45:00 PM GMT+8 }
kanina ko pa binabasa nang paulit ulit ang entry mo. nag iisip kung ano ang pwede kong sabihin sayo para mapagaan ang loob mo kahit papaano. pero wala. hindi ko kasi alam ang pinagdadaanan mo. and i don't want to belittle your problems by saying that i feel for you or that everything will be alright.

so, at least, know that your story has reached someone. i don't know how this will help, or if it can even help, but i will be reading your stories and wishing you well.
The Chemistry Guy { Sunday, August 8, 2010 at 1:00:00 AM GMT+8 }
Jason, thanks. i didn't know na my posts can strike someone. i'm happy with that. many people who read my posts says very direct to the point talaga ako.. thanks again :)
The Chemistry Guy { Sunday, August 8, 2010 at 1:00:00 AM GMT+8 }
david, oks lang.. maybe i can handle my own.. good thing there's my ipod. :)
Anonymous { Sunday, August 8, 2010 at 3:30:00 PM GMT+8 }
You will get used on the hilo thing after taking Efaverenz. Later on your body will adjust... Try taking a meal before drinking the med and lots of water it somehow delays the hilo or not at all... If your exhausted/tired mas lalo yung hilo or tama ng gamot. Sean here (2007023 of H4)
The Chemistry Guy { Sunday, August 8, 2010 at 4:28:00 PM GMT+8 }
Hi Sean of H4.
It was said that taking EFV on an empty stomach + tons of water will help lessening the hilo. EFV will react to certain chemicals sa food making it's concentration higher.. thus making you more hilo..

but hey! thanks for dropping by.. hope to see you soon friend.. :)
Juan de la Cruz { Monday, August 9, 2010 at 9:55:00 PM GMT+8 }
it's best talaga to go straight to bed after taking efav kaya nga prinesbcribe sya to be taken just when you're about to sleep.

the side effects won't last long. give or take a few months and you will get used to it or over it na. :)
The Chemistry Guy { Tuesday, August 10, 2010 at 1:06:00 AM GMT+8 }
JDC. months.. pls! no.. im a functional human being! lols
Rei Mikazuki { Monday, May 23, 2011 at 6:34:00 AM GMT+8 }
I know it could be a little too late but, sometimes we just have to remember that we are enough. When we start to accept that we're going to lose anything and everything that we have one day, and just accept that all we really need is ourselves, we kind of learn the ability to become an individual person again. I'm not saying that there's no need for us to stretch our hands out to others... we humans are a social being, after all. But in the end, it's just ourselves. So maybe, think of this time in your past as a way to prepare for what is the inevitable.